# SDR 00FDEA00106

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46970
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2404507
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AFT FLEX TOP SURFACE PANEL 517 WORN AT FWD END.  INSTALLED FLEX PNL PER MM 27-80-02-4.
